Cookies?
Library Header Image
LSE Research Online LSE Library Services

Combinatorial approximation by Devaney-chaotic or periodic volume preserving homeomorphisms

Alpern, Steven (1999) Combinatorial approximation by Devaney-chaotic or periodic volume preserving homeomorphisms. International Journal of Bifurcation and Chaos, 9 (5). pp. 843-848. ISSN 0218-1274

Full text not available from this repository.
Identification Number: 10.1142/S0218127499000596
Item Type: Article
Official URL: http://www.worldscinet.com/ijbc/
Additional Information: © 1999 International Journal of Bifurcation and Chaos
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 13 Feb 2010 12:07
Last Modified: 01 Oct 2010 08:59
URI: http://eprints.lse.ac.uk/id/eprint/7643

Actions (login required)

View Item View Item